# SDR AALA202205313059

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A300*
- Aircraft serial: 7509
- Aircraft time: 16,182 hours, 6,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TASK CARD INSPECTION FOUND FORWARD LEFT HAND BATTERY EMERGENCY LIGHT LOW VOLTAGE. REPLACED BATTERY PER AMM 33-51-38.
